Abstract and Applied Analysis

Some Delay Integral Inequalities on Time Scales and Their Applications in the Theory of Dynamic Equations

Qinghua Feng, Fanwei Meng, Yaoming Zhang, Jinchuan Zhou, and Bin Zheng

Full-text: Open access

Abstract

We establish some delay integral inequalities on time scales, which on one hand provide a handy tool in the study of qualitative as well as quantitative properties of solutions of certain delay dynamic equations on time scales and on the other hand unify some known continuous and discrete results in the literature.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 538247, 21 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495669

Digital Object Identifier
doi:10.1155/2012/538247

Mathematical Reviews number (MathSciNet)
MR2903804

Zentralblatt MATH identifier
1237.34152

Citation

Feng, Qinghua; Meng, Fanwei; Zhang, Yaoming; Zhou, Jinchuan; Zheng, Bin. Some Delay Integral Inequalities on Time Scales and Their Applications in the Theory of Dynamic Equations. Abstr. Appl. Anal. 2012 (2012), Article ID 538247, 21 pages. doi:10.1155/2012/538247. https://projecteuclid.org/euclid.aaa/1355495669


Export citation

References

  • T. H. Gronwall, “Note on the derivatives with respect to a parameter of the solutions of a system of differential equations,” Annals of Mathematics Second Series, vol. 20, no. 4, pp. 292–296, 1919.\setlengthemsep-.33pt
  • R. Bellman, “The stability of solutions of linear differential equations,” Duke Mathematical Journal, vol. 10, pp. 643–647, 1943.
  • B. G. Pachpatte, Inequalities for Differential and Integral Equations, vol. 197 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1998.
  • F. Jiang and F. Meng, “Explicit bounds on some new nonlinear integral inequalities with delay,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 479–486, 2007.
  • O. Lipovan, “Integral inequalities for retarded Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 349–358, 2006.
  • E. Yang, “On some nonlinear integral and discrete inequalities related to Ou-Iang's inequality,” Acta Mathematica Sinica New Series, vol. 14, no. 3, pp. 353–360, 1998.
  • Q.-H. Ma, “Estimates on some power nonlinear Volterra-Fredholm type discrete inequalities and their applications,” Journal of Computational and Applied Mathematics, vol. 233, no. 9, pp. 2170–2180, 2010.
  • R. P. Agarwal, S. Deng, and W. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005.
  • B. G. Pachpatte, “Inequalities applicable in the theory of finite difference equations,” Journal of Mathematical Analysis and Applications, vol. 222, no. 2, pp. 438–459, 1998.
  • R. A. C. Ferreira and D. F. M. Torres, “Generalized retarded integral inequalities,” Applied Mathematics Letters, vol. 22, no. 6, pp. 876–881, 2009.
  • L. Ou Yang, “The boundedness of solutions of linear differential equations ${y}^{{''}}+A(t)y=0$,” Shuxue Jinzhan, vol. 3, pp. 409–415, 1957.
  • W.-S. Cheung, “Some new nonlinear inequalities and applications to boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 9, pp. 2112–2128, 2006.
  • W.-S. Cheung and J. Ren, “Discrete non-linear inequalities and applications to boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 708–724, 2006.
  • S. Hilger, “Analysis on measure chains–-a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990.
  • M. Bohner, L. Erbe, and A. Peterson, “Oscillation for nonlinear second order dynamic equations on a time scale,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 491–507, 2005.
  • M. J. Bohner, R. A. C. Ferreira, and D. F. M. Torres, “Integral inequalities and their applications to the calculus of variations on time scales,” Mathematical Inequalities & Applications, vol. 13, no. 3, pp. 511–522, 2010.
  • R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002.
  • F.-H. Wong, C.-C. Yeh, and W.-C. Lian, “An extension of Jensen's inequality on time scales,” Advances in Dynamical Systems and Applications, vol. 1, no. 1, pp. 113–120, 2006.
  • H. M. Srivastava, K.-L. Tseng, S.-J. Tseng, and J.-C. Lo, “Some generalizations of Maroni's inequality on time scales,” Mathematical Inequalities & Applications, vol. 14, no. 2, pp. 469–480, 2011.
  • M. Bohner and T. Matthews, “The Grüss inequality on time scales,” Communications in Mathematical Analysis, vol. 3, no. 1, pp. 1–8, 2007.
  • Q.-A. Ngô, “Some mean value theorems for integrals on time scales,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 322–328, 2009.
  • W. Liu and Q.-A. Ngô, “Some Iyengar-type inequalities on time scales for functions whose second derivatives are bounded,” Applied Mathematics and Computation, vol. 216, no. 11, pp. 3244–3251, 2010.
  • W. Liu and Q.-A. Ngô, “A generalization of Ostrowski inequality on time scales for points,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 754–760, 2008.
  • M. Z. Sarikaya, “On weighted Iyengar type inequalities on time scales,” Applied Mathematics Letters, vol. 22, no. 9, pp. 1340–1344, 2009.
  • W. N. Li, “Some delay integral inequalities on time scales,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 1929–1936, 2010.
  • Q.-H. Ma and J. Pečarić, “The bounds on the solutions of certain two-dimensional delay dynamic systems on time scales,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2158–2163, 2011.
  • W. N. Li, “Some new dynamic inequalities on time scales,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 802–814, 2006.
  • R. Agarwal, M. Bohner, and A. Peterson, “Inequalities on time scales: a survey,” Mathematical Inequalities & Applications, vol. 4, no. 4, pp. 535–557, 2001.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications,, Birkhäuser, Boston, Mass, USA, 2001.
  • W. N. Li, “Some Pachpatte type inequalities on time scales,” Computers & Mathematics with Ap-plications, vol. 57, no. 2, pp. 275–282, 2009.
  • Y. G. Sun, “On retarded integral inequalities and their applications,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 265–275, 2005.
  • O. Lipovan, “A retarded integral inequality and its applications,” Journal of Mathematical Analysis and Applications, vol. 285, no. 2, pp. 436–443, 2003.
  • B. G. Pachpatte, “On some new inequalities related to certain inequalities in the theory of differential equations,” Journal of Mathematical Analysis and Applications, vol. 189, no. 1, pp. 128–144, 1995.
  • L. Li, F. Meng, and P. Ju, “Some new integral inequalities and their applications in studying the stability of nonlinear integro-differential equations with time delay,” Journal of Mathematical Analysis and Applications, vol. 377, no. 2, pp. 853–862, 2011.
  • B. G. Pachpatte, “On a new inequality suggested by the study of certain epidemic models,” Journal of Mathematical Analysis and Applications, vol. 195, no. 3, pp. 638–644, 1995.